Fluconazole Induced Fixed Drug Eruption: A Case Report

  • Gufran Ali Department of Pharmacology, J.N. Medical College, Faculty of Medicine, AMU, Aligarh, U.P., India
  • Mohammad Nasiruddin Chairman, Department of Pharmacology, J.N. Medical College, Faculty of Medicine, AMU, Aligarh, U.P., India
  • Irfan Ahmad Khan Department of Pharmacology, J.N. Medical College, Faculty of Medicine, AMU, Aligarh, U.P., India
Keywords: Fluconazole, Adverse Drug Reaction, Fixed Drug Eruption

Abstract

Fluconazole is most commonly used drug in treatment of dermatophytes infection. Fluconazole induced FDE is one of the rare adverse drug reactions reported in literature. We report a case of 25-year-old male patient attended in dermatology OPD with lesions over the skin, round in shape. He was diagnosed as a case of tenia corporis and was prescribed Fluconazole 150 mg once in a week. He took drug at 2 p.m. and after 3 hours he noticed multiple well-defined hyperpigmented patches measuring 2-3 cm in diameter over left forearm and upper back area. He told that he had experienced same type of patches on same spot with same features 2 times in past. On the basis of history and examination, he was diagnosed as a case of fixed drug eruption associated with fluconazole. On both sites hyperpigmented patches were improved on 8th day after discontinuation of fluconazole.

Published
2019-03-16